MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON 45 ENDOPATH STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON 45 ENDOPATH STAPLER; STAPLE, IMPLANTABLE
Model Number EC45
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Only month and year are known.It is assumed first day of the month (month) that the complaint was received.Batch # unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.Additional information was requested, and the following was obtained: does the patient have known metal allergy? no at the time of stapler use.Has any metallurgic allergy testing been conducted? if so, could results be shared? unknown.Have other sources of allergens been tested? unknown.How has the patient been treated? unknown.
 
Event or Problem Description
It was reported by the healthcare professional, "one of our patients who had nephrectomy one year ago has had generalized rash since the surgery.Echelon endopath was used for arterial and venous stapling.".

Brand Name
ECHELON 45 ENDOPATH STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11964970
Report Number3005075853-2021-03186
Device Sequence Number19764144
Product Code GDW
UDI-Device Identifier10705036001669
UDI-Public10705036001669
Combination Product (Y/N)N
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEC45
Device Catalogue NumberEC45
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;